# SDR QXEA0002878

- Difficulty date: October 15, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 36,771 hours, 45,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Inoperative
- Location: Cabin
- Component: Exit Sign, Grimes
- Component part number: 5515800106
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EXIT SIGN ABOVE FLIGHT COMPARTMENT DOOR FOUND INOPERATIVE.  REMOVED AND REPLACED CIRCUIT BOARD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
